# SDR MTNA20170208

- Difficulty date: January 27, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N967FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0088
- Aircraft time: 13,386 hours, 16,008 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Gauge
- Condition: Malfunctioned
- Location: Oil Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT AT 11,000 FT, THE ENGINE OIL PRESSURE FLUCTUATED BETWEEN 85 AND 95 PSI.  DIVERTED AND DECLARED AN EMERGENCY. THE AIRCRAFT LANDED WITH NO FURTHER INCIDENT. THE OIL PRESSURE GAUGE WAS REPLACED IAW MM 79-30-00 AND THE AIRCRAFT RETURNED TO SERVICE.
